# SDR IXXA0300065O

- Difficulty date: October 25, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 87,363 hours, 36,216 cycles
- System (JASC): 2300 · Communications System
- Part: Suppressor
- Part number: 5220535004
- Part serial: 503
- Condition: Faulty
- Location: Radio
- Part time: 87,363 hours, 36,216 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM RJTY TO VTBU CREW NOTED NR 2 HF INOP WHEN KEYING MIC TO TUNE RADIO.  TONE WAS FUZZY.  CREW RETURNED AIRCRAFT TO RJTY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT TO FAULTY LIGHTNING ARRESTOR AND FAULTY TRANSMIT COAX.  MAINTENANCE REPAIRED COAX AND REPLACED LIGHTING ARRESTOR PER ALL APPLICABLE MANUALS.  OPERATIONAL CHECK GOOD ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.
